# SDR FDEA201205261972

- Difficulty date: May 26, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Dented
- Location: Bs 1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 1129 S29L.  CUT OUT DAMAGED AREA IAW SRM 53-30-3, FIG 1.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3, FIG 1 AND SRM 53-30-2, FIG 2.
